# SDR FDEA202103180691

- Difficulty date: March 18, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 70,737 hours, 16,823 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA37961
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF LEFT NOSE TRUNNION REPAIR FILLER , FOUND CRACK AT LONGERON AT    STATION 583 AS MARKED .    LEFT NOSE LANDING GEAR TRUNNION , CRACK LONGERON REMOVED AT STATION 546 TO   STATION 595 AND INSTALLED WITH FABRICATED LONGERON AS PER SRM 51-31-01-0G .   LONGERON FABRICATED AS PER DOUGLAS DRAWING ACA 3796 REVISION 'A' . REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100 .
